Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Really, It's Okay

Posted by Sand on June 18, 1999, at 11:11:59

In reply to Really, Im not losing it..., posted by jennyann on June 9, 1999, at 23:04:43


Hi JennyAnn,

I thought I'd write to you as I was concerned about the above note. Does your doctor know that sometimes you laugh uncontrollably? If not, then, it's definitely worth mentioning.

My 17 year old son was first diagnosed with severe depression and given Paxil, then Prozac to treat the depression. He reacted to the meds in the way you describe. Then he was eventually diagnosed with bipolar disorder. If there is a genetic possibility of bipolar, often,
SSRI will trigger mania (could feel giddy or extreme irritability) or mixed states, and even psychosis (my son became very paranoid).

Bipolars need a mood stabilizer (lithium, depakote, etc.) before taking any SSRI. Bipolar disorder is a neurobiological disorder. BTW, my
son is doing wonderfully on a mix of 5 meds and Omega-3 (must be fish oil, not flax seed oil).





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sand thread:7227